On unicyclic graphs of metric dimension 2 with vertices of degree 4

Завантаження...
Ескіз

Дата

Назва журналу

Номер ISSN

Назва тому

Видавець

Інститут прикладної математики і механіки НАН України

Анотація

We show that if G is a unicyclic graph with metric dimension 2 and {a, b} is a metric basis of G then the degree of any vertex v of G is at most 4 and degrees of both a and b are at most 2. The constructions of unispider and semiunispider graphs and their knittings are introduced. Using these constructions all unicyclic graphs of metric dimension 2 with vertices of degree 4 are characterized.

Опис

Теми

Цитування

On unicyclic graphs of metric dimension 2 with vertices of degree 4 / M. Dudenko, B. Oliynyk // Algebra and Discrete Mathematics. — 2018. — Vol. 26, № 2. — С. 256–269. — Бібліогр.: 13 назв. — англ.

item.page.endorsement

item.page.review

item.page.supplemented

item.page.referenced